# SDR SWAA2022013165098

- Difficulty date: July 22, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 45,166 hours, 29,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tail Cone
- Condition: Delaminated
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE HAS DELAMINATED AREA AT THE 1:00 POSITION. / REPAIRED PER SRM 51-70-04 REPAIR #1.
